We describe a case of gingival hyperplasia in a 36-year-old renal transplantation recipient treated with nifedipine for severe arterial hypertension. The appearance of the gingival disorder was probably related to nifedipine intake. Histologically, in addition to the findings of acanthosis, papillomatosis and connective tissue hyperplasia, there was also an important plasma cell inflammatory infiltrate.

Gingival hyperplasia by nifedipine. Report of a case / PL.Bencini, C.Crosti, F.Sala, G.Montagnino, A.Tarantino, S.Menni, R.Piccinno. - In: ACTA DERMATO-VENEREOLOGICA. - ISSN 0001-5555. - 65:4(1985), pp. 362-365.

Gingival hyperplasia by nifedipine. Report of a case

C.Crosti
Secondo
;
S.Menni
Penultimo
;
1985

Abstract

We describe a case of gingival hyperplasia in a 36-year-old renal transplantation recipient treated with nifedipine for severe arterial hypertension. The appearance of the gingival disorder was probably related to nifedipine intake. Histologically, in addition to the findings of acanthosis, papillomatosis and connective tissue hyperplasia, there was also an important plasma cell inflammatory infiltrate.
Settore MED/35 - Malattie Cutanee e Veneree
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/189885
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 29
  • ???jsp.display-item.citation.isi??? ND
social impact